# SDR ABXA201004130057

- Difficulty date: April 8, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,551 hours, 36,276 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Part number: 313T138028
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD BAY LOWER SUPPORT BEAM ON OUTBOARD SIDE CRACKED AND WORN AT FWD END.  REPAIRED IAW REA B654-58745MR.
